Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 02, 2014, 12:55:55 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632719
  • Total Topics: 47930
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 177
Total: 183

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: High Cholesterol Medicine  (Read 1689 times)

0 Members and 1 Guest are viewing this topic.

Offline Dwayn20

  • Member
  • Posts: 374
  • dbscooter0@gmail.com
High Cholesterol Medicine
« on: April 23, 2009, 07:15:52 PM »
Has anyone taking Tricor 145mg for high cholesterol and have body Pain.These is the second medicine for cholesterol that I am already have fatigued and body aches.
Scooter

P.S. I not sure what med I am on but sometimes my hands have trimmers.

Offline dtwpuck

  • Member
  • Posts: 1,013
  • дано мне тело, что мне делать с ним?
Re: High Cholesterol Medicine
« Reply #1 on: April 23, 2009, 07:24:25 PM »
Muscle aches are a common allergic reaction to statins.  They don't usually get better and can lead to convulsions and many other less pleasant side effects.

You should talk to your doctor immediately.  They will know better what the risks are of your particular medication.  However, I have first hand experience with how bad statins can be.  Don't wait!
Floating through the void in the caress of two giant pink lobsters named Esmerelda and Keith.

Offline dtwpuck

  • Member
  • Posts: 1,013
  • дано мне тело, что мне делать с ним?
Re: High Cholesterol Medicine
« Reply #2 on: April 23, 2009, 07:29:22 PM »
From:   http://www.drugs.com/sfx/tricor-side-effects.html#consumer_Tricor

Tricor
All medicines may cause side effects, but many people have no, or minor side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Tricor:

Headache; nausea.

Seek medical attention right away if any of these SEVERE side effects occur when using Tricor:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; chills or sore throat; coughing; dark urine; fever; muscle pain, tenderness, or weakness; pale stools; red, swollen, blistered or peeling skin; severe or persistent dizziness or lightheadedness; severe or persistent nausea, stomach pain, or vomiting; severe pain or swelling in the ankles, feet, or legs; shortness of breath; unusual bruising or bleeding; yellowing of the skin or eyes.

Bold added by me.
Floating through the void in the caress of two giant pink lobsters named Esmerelda and Keith.

Offline Dwayn20

  • Member
  • Posts: 374
  • dbscooter0@gmail.com
Re: High Cholesterol Medicine
« Reply #3 on: April 23, 2009, 07:54:45 PM »
Thanks dtwpuck the web site was very informative and the last doctor visit and her word all medicines have side affects and my room mate was there when she made that remark. But she not the one that has to take all these medicines. I try to be nice but sometimes there is a time not to be nice. In twenty one years I have taken a lot of medicines. Sometimes it get tiresome.
Scooter


From:   http://www.drugs.com/sfx/tricor-side-effects.html#consumer_Tricor

Tricor
All medicines may cause side effects, but many people have no, or minor side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Tricor:

Headache; nausea.

Seek medical attention right away if any of these SEVERE side effects occur when using Tricor:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; chills or sore throat; coughing; dark urine; fever; muscle pain, tenderness, or weakness; pale stools; red, swollen, blistered or peeling skin; severe or persistent dizziness or lightheadedness; severe or persistent nausea, stomach pain, or vomiting; severe pain or swelling in the ankles, feet, or legs; shortness of breath; unusual bruising or bleeding; yellowing of the skin or eyes.

Bold added by me.


Offline denb45

  • Member
  • Posts: 5,051
  • "1987 Classic Old School POZ+"
Re: High Cholesterol Medicine
« Reply #4 on: April 23, 2009, 09:02:21 PM »
Has anyone taking Tricor 145mg for high cholesterol and have body Pain.These is the second medicine for cholesterol that I am already have fatigued and body aches.
Scooter

P.S. I not sure what med I am on but sometimes my hands have trimmers.

Join the club, I too have body pain and I have been on Tricor 145mg for the last 3 yrs.
but, I didn't respond well to anything else, so, for now I'm kinda stuck with the Tricor  ???
"it's so nice to be insane, cause no-one ask you to explain" Helen Reddy cc 1974

Offline Imnew2this

  • Member
  • Posts: 36
  • I'm stronger because of it
Re: High Cholesterol Medicine
« Reply #5 on: April 23, 2009, 11:52:50 PM »
You should definitely notify your provider and insist on investigating your symptoms.  Tricor is a fibrate, not a statin, and is NOT indicated to be used with statins (zocor, lipitor, lesol, etc) due to a much higher incidence of muscle aches, pains and muscle breakdown (although many providers do use them together and safely do so).  Having a CPK drawn should tell you whether this happening or not.

There is a new fibrate recently released called Trilipix that is indicated for use with statins and at present is the only fibrate approved by FDA for concurrent use with statins.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.